# SDR SWAA2020091015214

- Difficulty date: September 10, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 24,432 hours, 10,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S AFT INBOARD FLT DECK SEAT TRACK WORN TO CK LIMITS.  R & R FLT DECK SEAT TRACK, PER AMM 25-11-11.
